# SDR 07FDEA01651

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 34,661 hours, 29,306 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  ELEVATOR LOWER SKIN IS DISBONDED AT RIB 13 ,5 IN FROM T/E 7.5 IN LONG.  REPAIRED DAMAGED AREA IAW EA 6-5520-110453.
